No Cover Image

Journal article 654 views

NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND

TOMASZ BRZEZIŃSKI, Tomasz Brzezinski Orcid Logo

Journal of Algebra and Its Applications, Volume: 07, Issue: 05, Pages: 557 - 573

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra and Its Applications
ISSN: 0219-4988 1793-6829
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7445
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:58:21Z
last_indexed 2018-02-09T04:35:37Z
id cronfa7445
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7445</id><entry>2012-02-23</entry><title>NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Algebra and Its Applications</journal><volume>07</volume><journalNumber>05</journalNumber><paginationStart>557</paginationStart><paginationEnd>573</paginationEnd><publisher/><placeOfPublication/><issnPrint>0219-4988</issnPrint><issnElectronic>1793-6829</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2008</publishedYear><publishedDate>2008-12-31</publishedDate><doi>10.1142/S0219498808002977</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:55.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>TOMASZ</firstname><surname>BRZEZI&#x143;SKI</surname><order>1</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7445 2012-02-23 NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2012-02-23 SMA Journal Article Journal of Algebra and Its Applications 07 05 557 573 0219-4988 1793-6829 31 12 2008 2008-12-31 10.1142/S0219498808002977 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:55.0000000 College of Science Mathematics TOMASZ BRZEZIŃSKI 1 Tomasz Brzezinski 0000-0001-6270-3439 2
title NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
spellingShingle NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
Tomasz Brzezinski
title_short NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
title_full NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
title_fullStr NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
title_full_unstemmed NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
title_sort NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 TOMASZ BRZEZIŃSKI
Tomasz Brzezinski
format Journal article
container_title Journal of Algebra and Its Applications
container_volume 07
container_issue 05
container_start_page 557
publishDate 2008
institution Swansea University
issn 0219-4988
1793-6829
doi_str_mv 10.1142/S0219498808002977
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2008-12-31T03:17:43Z
_version_ 1737024301831290880
score 10.898123